# SDR R61A2022060600381

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 21,766 hours, 14,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 PHOTOLUMINESCENT STRIPS WON'T ILLUMINATE NOR WILL THE STRIP IN FRONT OF THE CLOSET. R&R PHOTOLUMINESCENT STRIPS AT ROW 1 LH RH AND IN FRONT OF CLOSET.
